# SDR A6WA20121031571

- Difficulty date: October 15, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 21,668 hours, 20,915 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG DOOR IS CHAFED THREE PLACES ON THE LEADING EDGE.  REPAIRED O/B CORNER ON LEFT MLG DOOR L/E IAW BOMBARDIER REO 601R-52-82-034 REV NC, REPAIRED TWO CHAFED AREAS IAW CRJ SRM 52-82-00, 51-12-00, 51-21-11, 51-25-06, 51-25-16.
